Discrete Applied Mathematics

ISSNs: 0166-218X

Additional searchable ISSN (Electronic): 1872-6771

Elsevier BV * North-Holland, Netherlands

BFI (2017): BFI-level 1, Scopus rating (2016): CiteScore 1 SJR 0.823 SNIP 1.17, ISI indexed (2013): ISI indexed yes, Web of Science (2017): Indexed yes

Central database

Journal

  1. 2017
  2. Submitted

    Characterizing graphs of maximum matching width at most 2. / Jeong, Jisu ; Ok, Seongmin; Suh, Geewon .

    In: Discrete Applied Mathematics, 2017.

    Publication: ResearchJournal article – Annual report year: 2017

  3. Published

    Characterizing width two for variants of treewidth. / Bodlaender, Hans L.; Kratsch, Stefan; Kreuzen, Vincent J.C.; Kwon, O-joung; Ok, Seongmin.

    In: Discrete Applied Mathematics, Vol. 216, No. 1, 2017, p. 29–46.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  4. Published

    On a directed variation of the 1-2-3 and 1-2 Conjectures. / Barme, Emma; Bensmail, Julien; Przybyło, Jakub ; Wozniak, Mariusz .

    In: Discrete Applied Mathematics, Vol. 217, No. Part 2, 2017, p. 123-131.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  5. 2015
  6. Published

    Destroying longest cycles in graphs and digraphs. / Van Aardt, Susan A.; Burger, Alewyn P.; Dunbar, Jean E.; Frick, Marietjie; Llano, Bernardo; Thomassen, Carsten; Zuazua, Rita.

    In: Discrete Applied Mathematics, Vol. 186, 2015, p. 251-259.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  7. Published

    The minimum number of minimal codewords in an [n,k]-code and in graphic codes. / Alahmadi, A.; Aldred, R.E.L.; de la Cruz, R.; Ok, Seongmin; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 184, 2015, p. 32-39.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  8. 2014
  9. Published

    On the complexity of container stowage planning problems. / Tierney, Kevin; Pacino, Dario; Jensen, Rune Møller.

    In: Discrete Applied Mathematics, Vol. 169, 31.05.2014, p. 225-230.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  10. Exact and heuristic solution approaches for the Integrated Job Scheduling and Constrained Network Routing Problem. / Gamst, Mette.

    In: Discrete Applied Mathematics, Vol. 164, No. Part 1, 2014, p. 121–137.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  11. 2013
  12. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  13. 2010
  14. E-pub ahead of print

    Erratum to "Locating a minisum circle in the plane" : [Discrete Appl. Math. 157 (5) (2009) 901-912]. / Brimberg, Jack; Juel, Henrik; Schöbel, Anita.

    In: Discrete Applied Mathematics, Vol. 158, No. 18, 2010.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  15. 2009
  16. Published

    Locating a minisum circle in the plane. / Brimberg, Jack; Juel, Henrik; Schöbel, Anita.

    In: Discrete Applied Mathematics, Vol. 157, No. 5, 2009, p. 901-912.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word